MAUDE Adverse Event Report: Philips North America LLC HeartStart MRx -EMS Defibrillator

Philips North America LLC HeartStart MRx -EMS Defibrillator
Model Number M3536A
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the defibrillator indicating that the device did not pass the operational check.There is no patient harm was reported.
 
Additional Manufacturer Narrative
Reporter first name: unknown reporter last name: (b)(6).Reporting institution name: (b)(6).Reporting address line 1:(b)(6) reporting address city: shenzhen reporting address postal:(b)(6) reporting institution phone #: (b)(6).

Brand Name
HeartStart MRx -EMS Defibrillator
Common Device Name
Defibrillator
Manufacturer (Section D)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
+1(909)570-3538
MDR Report Key50927539
Report Number3030677-2026-101037
Device Sequence Number10725275
Product Code MKJ
UDI-Device Identifier00884838006652
UDI-Public(01)00884838006652
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536A
Device Catalogue NumberM3536A
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2012
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown